JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NON-LINEAR DIFFERENTIAL POLYNOMIALS SHARING 1-POINTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NON-LINEAR DIFFERENTIAL POLYNOMIALS SHARING 1-POINTS
Lahiri Indrahit; Pal Rupa;
  PDF(new window)
 Abstract
We prove two theorems on the uniqueness of nonlinear differential polynomials sharing 1-points, the first of which improves a recent result of Fang-Fang and Lin-Yi.
 Keywords
uniqueness;meromorphic function;non-linear differential polynomial;
 Language
English
 Cited by
1.
Uniqueness of Certain Non-Linear Differential Polynomials Sharing 1-Points,;

Kyungpook mathematical journal, 2011. vol.51. 1, pp.43-58 crossref(new window)
2.
THE UNIQUENESS OF MEROMORPHIC FUNCTIONS WHOSE DIFFERENTIAL POLYNOMIALS SHARE SOME VALUES,;;

Journal of applied mathematics & informatics, 2015. vol.33. 5_6, pp.475-484 crossref(new window)
1.
Uniqueness of Certain Non-Linear Differential Polynomials Sharing 1-Points, Kyungpook mathematical journal, 2011, 51, 1, 43  crossref(new windwow)
2.
Uniqueness of Transcendental Meromorphic Functions with Their Nonlinear Differential Polynomials Sharing the Small Function, International Journal of Mathematics and Mathematical Sciences, 2007, 2007, 1  crossref(new windwow)
3.
A uniqueness result related to certain non-linear differential polynomials sharing the same 1-points, Mathematica Slovaca, 2011, 61, 2  crossref(new windwow)
4.
Non-linear differential polynomials sharing small function with finite weight, Arabian Journal of Mathematics, 2015, 4, 1, 7  crossref(new windwow)
5.
Value Distributions and Uniqueness of Difference Polynomials, Advances in Difference Equations, 2011, 2011, 1  crossref(new windwow)
6.
THE UNIQUENESS OF MEROMORPHIC FUNCTIONS WHOSE DIFFERENTIAL POLYNOMIALS SHARE SOME VALUES, Journal of applied mathematics & informatics, 2015, 33, 5_6, 475  crossref(new windwow)
 References
1.
M. L. Fang and W. Hong, A unicity theorem for entire functions concerning dif- ferential polynomials, Indian J. Pure Appl. Math. 32 (2001), no. 9, 1343-1348

2.
C. Y. Fang and M. L. Fang, Uniqueness of meromorphic functions and differential polynomials, Comput. Math. Appl. 44 (2002), no. 5-6, 607-617 crossref(new window)

3.
W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, The Clarendon Press, Oxford, 1964

4.
I. Lahiri, Uniqueness of meromorphic functions when two linear differential poly- nomials share the same 1-points, Ann. Polon. Math. 71 (1999), no. 2, 113-128

5.
I. Lahiri and A. Sarkar, Uniqueness of a meromorphic function and its derivative, JIPAM J. Inequal. Pure Appl. Math. 5 (2004), no. 1, Article 20 (electronic); http://jipam.vu.edu.au/

6.
I. Lahiri and P. Sahoo, Uniqueness of non-linear differential polynomials sharing 1-points, Georgian Math. J. 12 (2005), no. 1, 131-138

7.
W. C. Lin, Uniqueness of differential polynomials and a problem of Lahiri, Pure Appl. Math. 17 (2001), no. 2, 104-110 (in Chinese)

8.
W. C. Lin and H. X. Yi, Uniqueness theorems for meromorphic function, Indian J. Pure Appl. Math. 35 (2004), no. 2, 121-132

9.
C. C. Yang, On deficiencies of differential polynomials II, Math. Z. 125 (1972), 107-112 crossref(new window)